# SDR ASAA0852710

- Difficulty date: March 18, 2008
- Submitted: March 19, 2008
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 2,081 hours, 603 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 32156184
- Condition: Malfunctioned
- Location: Nr 2 Cowling
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENGINE NR 2 COWL ANTI ICE VALVE LIGHT STAYS BRIGHT BLUE WHEN IN "ON" POSITION.  PERFORMED FIM 30 21 TASKS 804 805 STEPS A E3.  COULD NOT DUPLICATE PROBLEM.  REPLACED NR 2 ENGINE COWL ANTI ICE VALVE.
